Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from PCOS, irregular periods, kidney stones and UTIs. Gall bladder removal suggested. Are these related?

I have pcos , very irregular periods, and am unable to get pregnant. I also am having my gallbladder removed with in the next couple of weeks and have had uti s and kidney stones throughout the past 7 years. Can all of this be related? It seems that I finally am in control of one obstacle and then immediately I face another.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
Your all the complaints and the disease are not related with each other, they all needs to be manage separately, if you do have kidney stone then this may be cause of UTI, I think your main concern is pregnancy, but these are not the obstacles as long as the pregnancy is concern, I hope this could clear your doubt, take care and have nice day.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor